# SDR UPS97822168

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46014
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-NA, NR 4 LOWER PIT DOOR HAS POPPED RIVET HEAD AND CRACKED SKIN AT RIGHT LOWER CORNER.  TRIMMED OUT DAMAGE, FABRICATED DOUBLER PER SRM CHAPTER 51.  ALSO, E.O. DC8-5330-406, INSTALLED DOUBLER PER SRM 51 AND EO.
